|Title||ON EXACT SOLUTIONS FOR A GENERALIZED BURGERS-SHARMA-TASSO-OLVER EQUATION WITH FORCING TERM|
|Publication Type||Journal Article|
|Year of Publication||2017|
|Authors||S., CESARAGÓMEZ, G., HERNANGARZÓN|
|Secondary Title||Communications in Applied Analysis|
|Type of Work||scientific: mathematics|
We obtain exact traveling solutions for a combination between the Burgers equation and the Sharma-Tasso-olver equation (B-STO) with variable coefficients and forcing term. Each one of this equations have been studied in a independent way, however, with the use of a forcing term the results presented here are new. The improved tanh-coth method is used to obtain the solutions of the generalized model. We show that from the solutions of the new model, we can obtain solutions for the Burgers equation with forcing term and for the Sharma-Tasso-Olver equation with forcing term.
|Short Title||Generalized Burgers-Sharma-Tasso-Olver Equation|
|Full Text|| |
 Cesar. A. Gomez S., Traveling wave solutions for a Generalization of the (3+1)-Dimensional Kadomtsev-Petviashvili Equation with variable Coefficients, Applie Mathematical Science. Mathe., 10, No. 28 (2016), 1353-1358.